首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Asymptotic theory of penalized splines
  • 本地全文:下载
  • 作者:Luo Xiao
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2019
  • 卷号:13
  • 期号:1
  • 页码:747-794
  • DOI:10.1214/19-EJS1541
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:The paper gives a unified study of the large sample asymptotic theory of penalized splines including the O-splines using B-splines and an integrated squared derivative penalty [22], the P-splines which use B-splines and a discrete difference penalty [13], and the T-splines which use truncated polynomials and a ridge penalty [24]. Extending existing results for O-splines [7], it is shown that, depending on the number of knots and appropriate smoothing parameters, the $L_{2}$ risk bounds of penalized spline estimators are rate-wise similar to either those of regression splines or to those of smoothing splines and could each attain the optimal minimax rate of convergence [32]. In addition, convergence rate of the $L_{\infty }$ risk bound, and local asymptotic bias and variance are derived for all three types of penalized splines.
国家哲学社会科学文献中心版权所有